Academic
Publications
Cooling Schedules for Optimal Annealing

Cooling Schedules for Optimal Annealing,10.1287/moor.13.2.311,Mathematics of Operations Research,BRUCE HAJEK

Cooling Schedules for Optimal Annealing   (Citations: 524)
BibTex | RIS | RefWorks Download
Journal: Mathematics of Operations Research - MOR , vol. 13, no. 2, pp. 311-329, 1988
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: